# SDR 97ZZZM963

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ICT OVERNIGHT MAINTENANCE INSPECTION, A CRACK IN RHOB WAS FOUND.  STOP DRILL CRACK AT 23.5 INCH FROM INBOARD OF THE FLAP AND 12 INCHES FROM AFT EDGE.  FABRICATED PATCH USING SAME TYPE MATERIAL AND THICKNESS.  INSTALLED PATCH USING SAME RIVET SPACING WHERE POSSIBLE AND COMPARABLE RIVET SPACING AS REQUIRED IAW SRM 51-90 AND TO 1900-27-00-0001.  (M)
